# SDR SCNA20170918182

- Difficulty date: September 18, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 54,073 hours, 36,736 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT STRUCTURE FOR RT WTB PANEL (193AR) IS WORN IN SEVERAL SPOTS. BLENDED WEAR SPOTS ON RT PANEL 193AR SUPPORT STRUCTURE. FOUND TO BE 100% AND LOSS. REMOVED AND REPLACED FRAME PART NUMBER 149A7214-20.
